# SDR USAA2013082800025

- Difficulty date: August 21, 2013
- Submitted: August 28, 2013
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 42,105 hours, 15,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON SHEAR PLATE BETWEEN FRAMES 69 TO 70, S23L. REPLACED SHEAR PLATE IAW SRM 51-74-00 & 51-42-11.
